# SDR GAIA0033

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 5910614
- Condition: Damaged
- Location: Bs 339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FLOORBOARD DAMAGED AT FUSELAGE STATION 339 BL 5.  THE FLOORBOARD WAS REPAIRED IAW THE DC-9 SRM THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
